# SDR HALA2008121900894

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 10,804 hours, 26,540 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WARNING LIGHT STAYS ON.  FUNCTIONAL TEST OF THE LAVATORY SMOKE DETECTORS PER FIM 26-14-01.  NO FAULTS FOUND.  OPS CK GOOD OK FOR SERVICE.
